How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56528
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have very bad Epilesy and d last sizure

Resolved Question:

very bad Epilesy and d last sizures made both legs and arms very sore they not losin up at all in either legs breathing and lately I'm getting a lot a pain in my sides,can't keep food or certain drinks;tea coffee etc
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
could this be a medication side effect?
what meds are you on?
Customer: replied 2 years ago.
The Epilesy fits came back five half yrs ago and they just got worse from then.. Some seizures last 20 -30 min if lucky some 30-45min I could get on a good day 8 bad day would be 15-18 a day
Expert:  Dr. Phil, MD replied 2 years ago.
then your meds are not correct. or you need surgery to remove the part of the brain that is not functioning properly.it is called a temporal lobectomy
Dr. Phil, MD and 3 other Medical Specialists are ready to help you